# SDR 97ZZZX3210

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N244BF
- Make and model: Robsin R44
- Aircraft serial: 0250
- System (JASC): 6710 · Main Rotor Control
- Part: Spring Assy
- Part number: C0561
- Condition: Worn
- Location: Cyclic Trim
- Part time: 288 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ARM C581-1 WAS BINDING AND WEARING INTO SHAFT.  THIS CAUSED THE LATERAL SPRING ASSEMBLY TO LOCK MOMENTARILY.  EXCESSIVE WEAR ON THE SPRING SHAFT COULD AFFECT THE FLIGHT CONTROLS AND AIRCRAFT CONTROL ABILITY.
